Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    abilify use and withdrawel.
    avatar
    ink82901 posted:
    sorry about posting this twice but im pretty despirate actually....sorry bout this just new and did not know where to post.

    was on 7.5mgs of abilify for 4 years. i withdrew slowly over a period of 4 months. i suffered terribly.
    but the short of it is that i had cancer scare and spun out on that in panick and something else really wierd and hard to describe happened.
    this later condition hospitalised me once.its very physical and not my usual long term form of anxiety i have. i have ocd and adhd.
    i started to take the abilify again @7.5 mgs i have done this three days in row and improved dramatically.
    however i do not want to go through abilify withdrawels all over again..i had about a month where i was doing real well without the abilify. or did i just have no insite?
    any ideas?
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hi ink82901 and Welcome!

    While waiting for others to respond with possible Abilify experience I wanted to welcome you!

    The scare and hospitalization you had does sound frightening, we are glad to hear your are feeling better!

    I know you want a quick answer to this, but the best thing to do is to talk with your doctor or pharmacist to make a plan.

    Without knowing your medical history and being about to exam and talk to you it is too difficult to guess what the answer is.

    Keep us posted on how you are feeling,
    Elizabeth
     
    avatar
    ink82901 replied to Elizabeth_WebMD_Staff's response:
    Oh thanks for the welcome"026yeah this is something I am now allowing at least 2 years to get out of.
    I took 3.25 mgs of abilify this morning and plan to far a few months I think .im sarting a very small dose of Prozac 5 mgs (which is about the only anti depressant I can tolerate) I will see how that goes for a few weeks. Get more stable and start getting off abilify again in a few months except this time it will be 3.25 not 7.5.
    Yeah "026it's a time thing.its going to take time and tiny adjustments. But my goal is to be at least off abilify.
    I did very well on Prozac for years.
    Im feeling good today. Im so happy to be well again. Thanks for asking


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.